# SDR CALA2024071502039

- Difficulty date: July 6, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737-900ER
- Aircraft serial: 42184
- Aircraft time: 29,251 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 8469076 THIS DAMAGE WAS INCORRECTLY MEASURED. DAMAGE WAS ACTUALLY .009 DEEP WHICH IS DEEPER THAN THE ALLOWABLE DAMAGE LIMIT IN THAT AREA. THIS WILL NEED A REPAIR PERFORMED HFEC IAW NDT PART 6 51-00-00 PROC 23 NO CRACK INDICATION FOUND AROUND CUTOUT. TRIMMED OUT DAMAGED FUSELAGE SKIN AREA TO A CIRCULAR DIA.= PER. AVO12861 REV.A. DAMAGE AREA 6, ACCOMPLISHED STEP: 1. THRU 0.750" REF. SRM: 53-00-01-2R-20 REPAIR 20. PARG.4.A-B, READY FOR 3. READY FOR HFEC OPEN FASTENER HOLE INSPECTION PER. STEPS: 4. & HFEC OF TRIM OUT AREA TO ENSURE ALL DAMAGE REMOVED. 5. PERFORMED COUNTERSINK AND HOLE ROTARY SCAN OF FASTENER HOLES NO DEFECTS FOUND REF NDT PT6 53-30-00 SHEET MATERIAL 0.071" 2024-T3 CLAD P.O# 3032853 REF. SRM: 53-00-01-2R-20 REPAIR 20, TABLE: 201 & 202. VERIFIED MATERALS SHEET MATERIAL 0.071" 2024-T3 CLAD P.O# VERIFIED DOUBLER MATERIAL AS 0.080"  P.O# 9508405 REF. VERIFIED FABRICATED REPAIR PARTS: [1] & [2] REF. SRM 3032853 REF. SRM: 53-00-01-2R-20 REPAIR 20, TABLE: 201 & 202. OK SRM 53-00-01-2R-20 REPAIR 20, TABLE 201 & 202, IAW GMM 09-25-05. 53-00-01-2R-20 REPAIR 20, PARG. 4. A. THRU G. PROVIDE OK TO TO CONTINUE APPLY CHEMICAL CONVERSION COATING IAW GMM 09-25-05. VERIFIED ORIGINAL SKIN THICKNESS AT REPAIR AREA AS 0.071" NEED TO VERIFY THE DOUBLER MATERIAL AS 0.080" 2024-T3, P.O# FABRICATED REPAIR PARTS: [1] & [2] REF. SRM 53-00-01-2R-20 2024-T3 BY PHYSICALLY MEASURED AND REF. SRM: 53-30-01-1 9508405 REF. SRM 53-00-01-2R-20 REPAIR 20.
